# SDR ASOA20120222005T

- Difficulty date: February 16, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 927
- Aircraft time: 14,138 hours, 9,066 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 14569009409SD
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PCA BRACKET FITTING MOST OTBD HAT BUSHING MIGRATED.  R & R BRACKET.
